# SDR ASAA1199638

- Difficulty date: May 11, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 36,719 hours, 14,370 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 416000139
- Part serial: 0261
- Condition: Malfunctioned
- Location: Galley
- Part time: 49,724 hours, 28,216 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A REPORTED BURNT RUBBER SMELL IN AFT GALLEY AREA NEXT TO R2 DOOR (WHERE LAV WALL JOINS FUSELAGE AREA).  SMELL DISSIPATED.  ACCOMPLISHED CABIN ODOR TROUBLESHOOTING IAW B737 900 AMM 05 60 00 AND FOUND AFT GALLEY I/B COFFEEMAKER THE SOURCE OF THE ODOR.  REMOVED AND REPLACED AFT GALLEY I/B COFFEEMAKER PER B737 900 AMM 25 32 01.  OPERATIONAL CHECK GOOD.  NO ODOR PRESENT.
